MAUDE Adverse Event Report: COVIDIEN AG NELLCOR VITAL VUE; ILLUMINATOR, FIBEROPTIC, SURGICAL FIELD

COVIDIEN AG NELLCOR VITAL VUE; ILLUMINATOR, FIBEROPTIC, SURGICAL FIELD
Model Number 8886828206
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter during a orthopedic surgery for spinal fixation when the device was attempted to be inserted to the saline bottle, the metal suction came off the tube and it was unable to be set.The event occurred during the procedure but the product was not used for patient.The procedure was completed with another device.No patient harm.
 
Additional Manufacturer Narrative
Additional information: d10, g4.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: d10, g4, h3, h6.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted insufficient adhesive.It was reported that a component disassociated from the device.The reported issue was confirmed.Root cause of the reported condition is due to an insufficient amount of adhesive being applied during the assembly process.A review of the device history record indicates this product was released meeting all medtronic quality release specifications at the time of manufacture.However, a manufacturing fault was identified during product analysis.The root was determined to be a result of a manufacturing activity.A process improvement has been initiated to prevent this condition from recurring.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
VITAL VUE
Common Device Name
ILLUMINATOR, FIBEROPTIC, SURGICAL FIELD
Manufacturer (Section D)
COVIDIEN AG NELLCOR
boulevard insurgentes
tijuana 22225
MX  22225
MDR Report Key9530640
Report Number1219930-2019-07254
Device Sequence Number2837173
Product Code HBI
UDI-Device Identifier10884521176102
UDI-Public10884521176102
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K883201
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model Number8886828206
Device Catalogue Number8886828206
Device Lot Number191210001K
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/29/2020
Initial Date Received by Manufacturer 12/16/2019
Supplement Date Received by Manufacturer06/03/2020
08/19/2020
09/18/2020
Initial Report FDA Received Date12/30/2019
Supplement Report FDA Received Date06/04/2020
09/11/2020
09/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1